# SDR 2007UALA00659

- Difficulty date: March 2, 2007
- Submitted: March 13, 2007
- Operation: Air carrier
- Aircraft: N661UA
- Make and model: Boeing 767322
- Aircraft serial: 27158
- Aircraft time: 59,837 hours, 9,792 cycles
- Engine: Pwa PW4060
- System (JASC): 2910 · Hydraulic System, Main
- Part: Unknown
- Condition: Unknown
- Location: Hyd System
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LANDED UNDER AMBER ALERT DUE TO HYDRAULIC QUANTITY INDICATION.  AIRCRAFT TOWED TO GATE.  REPLACED O-RING NR 2 ELECTRIC PUMP PRESSURE REDUCER FITTING, REFILLED & PRESSURIZED SYSTEM. NO LEAKS NOTED. RETURN TO SERVICE. SUSPECT NORMAL WEAR IN SERVICE.
